# SDR AWXA200500043

- Difficulty date: January 11, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK INTERGRANULAR CORROSION WAS FOUND ON WEB (SHEAR PLATE) -Y1732 BETWEEN FS 69 AND FS 70.  MAINTENANCE REMOVED DAMAGED SHEAR PLATE -Y1732 FROM FS 69 TO FS 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
